# SDR SWAA2024112051061

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - MULTIPLE CORROSION SPOTS ON SIDEWALL SUPPORT LBL 20.5 BS727+13; BS727D+7.5 / LBL 21.5 BS727B+18; BS727D+14; BS727C+10 (MARKED)<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS727 TO BS847 LBL21 IAW SRM 51-40-02; DWG146A0061 REV D AND DWG 146A7500 REV B.;[02] VERIFIED CORRECTIVE ACTION #1
